Anabolics
Search More Than 6,000,000 Posts
Results 1 to 18 of 18

Thread: M1t

  1. #1
    Beat's Avatar
    Beat is offline Associate Member
    Join Date
    Dec 2003
    Location
    Hawaii
    Posts
    257

    M1t

    Ive been on the cycle now for a little more than 1 week, but i noticed that my 4 AD is almost half now, after just 1 week... that means i have been taking too much 4AD, is that bad?
    i mean its only half of what i had left.. can too much 4 AD be dangerous?

    thanks

  2. #2
    Red Monster's Avatar
    Red Monster is offline Associate Member
    Join Date
    Nov 2004
    Location
    USA
    Posts
    259
    1 bottle of 4Derm is a 2 week supply at normal dose.

  3. #3
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    Too much 4-ad isn't necessarily a bad thing. You should gain more if you use more, to a certain point.

  4. #4
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    Posts
    1,427
    too much 4-ad is just like taking to much test, but possibly worse bang for your buck and more sides, meaning more acne, more bloat, possibly gyno. Just monitor yourself closely. Two weeks isnt really a long enough time to wreak any major havoc though.

  5. #5
    Beat's Avatar
    Beat is offline Associate Member
    Join Date
    Dec 2003
    Location
    Hawaii
    Posts
    257
    Quote Originally Posted by prolangtum
    too much 4-ad is just like taking to much test, but possibly worse bang for your buck and more sides, meaning more acne, more bloat, possibly gyno. Just monitor yourself closely. Two weeks isnt really a long enough time to wreak any major havoc though.

    how about 3-4 weeks? im thinking of completing the cycle nsa posted,
    i might buy another transderm...

  6. #6
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    Its not the same as too much test. 4-ad has to convert from 4-ad into testosterone , so the chances of it converting to enough test that you would begin to aromatize test into estrogen is unlikely. Just use around 400-600 mg 4-ad ED and you'll be fine.

  7. #7
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    Posts
    1,427
    but, it can still cause gyno...that being said it would have to be fairly high dosed. But some individuals are more susceptible than others. 3-4 weeks isnt too bad. Just make sure to do proper PCT as 4 weeks of M 1T will shut you down hard.

  8. #8
    Beat's Avatar
    Beat is offline Associate Member
    Join Date
    Dec 2003
    Location
    Hawaii
    Posts
    257
    Quote Originally Posted by Red Monster
    1 bottle of 4Derm is a 2 week supply at normal dose.
    man im really confused.. i used this formula to calculate how long the 4AD would last
    Here's the formula: Take the total amount of powder, divided by total volume, multiply by serving volume...
    12000 (12 grams) / 240 (total volume: 8 oz = 240 ml) = 50[mg] x 2 (2 ml per pump) = 100 mg

    so 2 squirts two times daily should last 30 days... right!? i mean from the same transderm.. i put 12 grams in the derm.. now its only half left so i must have used 800mg every day if its only half left!?tell me i didnt miscalculate

  9. #9
    Beat's Avatar
    Beat is offline Associate Member
    Join Date
    Dec 2003
    Location
    Hawaii
    Posts
    257
    12grams is enough for 28 days and you get 428mg each day
    (12g / 28 days)
    but how come its only half left...fak

  10. #10
    Beat's Avatar
    Beat is offline Associate Member
    Join Date
    Dec 2003
    Location
    Hawaii
    Posts
    257
    if the derm only lasts for 14 days then that means i should only take 1 squirt two times daily otherwhise its over 800mg a day...
    (12g / 14days)

  11. #11
    Beat's Avatar
    Beat is offline Associate Member
    Join Date
    Dec 2003
    Location
    Hawaii
    Posts
    257
    lets say i used 800mg a day... i´ve been on the cycle for 11 days now.. can i just bring down the dose to 400 (by taking only 1 squirt two times daily) or would that be risky which means i should end the cycle right now?

  12. #12
    Beat's Avatar
    Beat is offline Associate Member
    Join Date
    Dec 2003
    Location
    Hawaii
    Posts
    257
    im just curious.. how can you detect gyno? i just want to know what to look for

    thanks

  13. #13
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    Posts
    1,427
    itchy nips is a sign, as well as increased fat deposits around the nipple/pec area (psuedo gyno) Once it comes to the point of a hard area behind the nipple, you start to have full fledge gyno. In some cases it can be abolished with a rigorous nolvadex therpay, it some cases it cant. Best bet is early detection (sounds like breast cancer)and treatment. BTW, if left untreated it can become cancerous, although rare.

  14. #14
    Beat's Avatar
    Beat is offline Associate Member
    Join Date
    Dec 2003
    Location
    Hawaii
    Posts
    257
    alright thnx man

    bump for responses about the formula

  15. #15
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    400-600 mg 4-ad is the recomended dose.

  16. #16
    Beat's Avatar
    Beat is offline Associate Member
    Join Date
    Dec 2003
    Location
    Hawaii
    Posts
    257
    cool
    how about the formula?
    the total amount of powder, divided by total volume, multiply by serving volume...
    12000 (12 grams) / 240 (total volume: 8 oz = 240 ml) = 50[mg] x 2 (2 ml per pump) = 100 mg
    is it really 2ml per pump?

    also, could 800mg of 4AD a day for 11 days cause gyno?

  17. #17
    prolangtum's Avatar
    prolangtum is offline Supplement Guru
    Join Date
    Jan 2005
    Posts
    1,427
    could, but it probaly will not unless your highly susceptible(sp?)

  18. #18
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    Any testosterone or anything that converts to test has the possibility of armoatizing, but the chances of 4-ad at that dose causing gynocostemia is very unlikely for most. See if your nipples are puffy, sensitive or itchy to determine if you have the begining of gyno.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •